Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dark patch between breasts. No itching or dryness. What could this be?

Hello I had a small dark patch in between my breasts with a diameter of 1 cm in a few weeks it has grown larger and now it seems to have appeared under my breast as well as small patched near my navel. It does not itch neither does it look dry. I have meaning to go to the doctors however my doctors always make a wrong diagnosis and give myself and my family the wrong medicine. What could this be?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Area between breasts is always moist and there are always chances of devloping fungal infections in that area.Sometimes in early stages they do not itch and go unnoticed and gradually increse in apply antifungal cream at night and antifungal powder day time,once rash subsides continue with antifungal powder for 1 month so that recurrence is avoided.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor